MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIPTIGHT AC JOINT 1 ZIPLOOP; FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE

ZIMMER BIOMET, INC. ZIPTIGHT AC JOINT 1 ZIPLOOP; FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Model Number 904834
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial surgery for an acromioclavicular joint dislocation.Subsequently, the patient acromioclavicular joint dislocated again the next day due to an unknown reason.The patient was revised two months later.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified that there is damage to both buttons on the outer edges and scratches on the parts.3 pieces of sutures were returned not attached to the buttons as intended.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZIPTIGHT AC JOINT 1 ZIPLOOP
Common Device Name
FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17350980
Report Number0001825034-2023-01714
Device Sequence Number12129255
Product Code MBI
UDI-Device Identifier00880304478404
UDI-Public(01)00880304478404(17)270929(10)0002472892
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number904834
Device Catalogue Number904834
Device Lot Number0002472892
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown